# SDR ABXA040342

- Difficulty date: September 22, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 62,132 hours, 58,731 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Cap
- Part number: 995816161
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON FORWARD UPPER SPAR CAP CRACKED AT SECOND FASTENER INBOARD OF FUSELAGE LOFT LINE.  REPAIRED IAW JOB CARD EA 54100011-102 AND EA 54100011-001.
